# SDR REX2008F00004

- Difficulty date: July 2, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N8554A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7554
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Condition: Jammed
- Location: Elevator
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL ELEVATOR CONTROL BECAME WHAT APPEARED TO BE "JAMMING" INTERMITTENTLY.  ELEVATOR SYSTEM CHECKED GOOD ON GROUND.  UPON FURTHER INSPECTION NOTICED VERTICAL STABILIZER VISOR PANELS DEFORMED.  PANELS REMOVED, ELEVATOR ATTACHMENT POINTS, ATTACHMENT HARDWARE, POWER CONTROL UNITS (PCU), PULLEYS, CABLES, PUSH RODS AND ASSOCIATED HARDWARE INSPECTED PER BOMBARDIER AMM WITH NO DEFECTS NOTED.  VISOR PANELS DETERMINED NOT TO BE A PROBABLE CAUSE FOR "POSSIBLE JAM."  VISOR PART NUMBERS RT UPPER 600-2113-44 RT LOWER 600-21134-44 NO SERIAL NUMBER.  (S)
